Addiction: Substance Abuse Community
Coming Off Several Meds All At Once
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Coming Off Several Meds All At Once

Any suggestions would be helpful.  Due to a personal finance crash, I am coming off Hydrocodone, Cymbalta, Ultram, and Lyrica all at once.  I'm tapering off but it's not feeling very good.  I've been off Ultram for a couple of days.  I've tapered from 90mg Cymbalta to 30Mg in approximately one week.  I've dropped from 40mg of Hydrocodone a day to 20mg.  I haven't had to reduce the Lyrica yet but I will soon.
Related Discussions
5 Comments Post a Comment
Blank
210982_tn?1280987495
If I were you I would talk to my Doc about coming off all of these meds at one time. Maybe he will help with a taper schedule OR if these are meds you need he may be able to arrange for you to get samples from the office from timt to time. But regardless, I think you should ask your Doctor if this is safe to do together...just to be on the safe side!!
Blank
401095_tn?1351395370
u should ask ur dr for help...lyrica is not physically habitforming nor cymblata as a rule...do insteada doin a cash course...slow down a bit..u shoulda tapered the trams but u say u r done...no sense in back-tracking to taper now...concentrate on the vikes....and post for help...read the health pages..lots of good info there such as the thomas recipe...exercise rox as well...aftercare is wonderful/find a meeting near you...talk to ur dr and be safe
Blank
Avatar_f_tn
I take cymbalta and you cannot come off it c/t. Continue to taper and consult with your dr. I did take lyrica and stopped it c/t and i was fine. So you should be ok with that one. Tapering off any drug is a yucky process. There will be some discomfort. MAybe do one at a time??
Blank
Avatar_n_tn
Never Never go CT on a SSRI which Cymbalta.Continue to taper.
Plus you should never used trams with a SSRI so its good you stopped taking them. Your going to be on a rollercoaster with your emotions so just know its normal but if you get anykind of thoughts of checking out that come from no where you call a hotline first thing.
Peace
Blank
960021_tn?1270666282
I agree with what you just posted here. You should definately NEVER go CT on an SSRI.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Addiction Answerers
352798_tn?1399301754
Blank
GoingToMakeIt
Near Seattle, WA
3197167_tn?1348972206
Blank
clean_in_ks
KS
3092482_tn?1383176848
Blank
weaver71
CA
4113881_tn?1401895587
Blank
ActingBrandNew
Torrance, CA
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
6942344_tn?1405732905
Blank
Amandag78
Perth, Australia